# SDR B4VR2018032100001

- Difficulty date: March 15, 2018
- Submitted: March 21, 2018
- Operation: General aviation
- Filed by: CAE Oxford Aviation Academy Phoenix Inc, repair station B4VR470K
- Aircraft: N4129M
- Make and model: Diamon DA 42
- Aircraft serial: 42AC068
- Aircraft time: 7,362 hours
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: CARR22X100X1D24B
- Part serial: 10
- Condition: Failed
- Location: Te Flaps
- Part time: 7,362 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

TOTAL FLAP FAILURE IN FLIGHT.  FLAP ACTUATOR FAILED IN FLIGHT CAUSING LOSS OF FLAP CONTROL.  FLAPS WERE FREE FLOATING AFTER FAILURE.
